Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 7, Issue 3 (2017)

Research Article

Pages: 185 - 191

First order differential subordination for functions with one rotation which have positive real part

Jinjing Qiao and Qiannan Guo

Share this article

Research Article

Pages: 193 - 210

Stochastic Modelling for L´evy Distributed Systems

J M Blackledge and J M Blackledge

Share this article

Research Article

Pages: 211 - 221

The matrix in semilinear spaces over commutative semirings

Wenxin Luo, Chunchan Weng

Share this article

Research Article

Pages: 223 - 231

Concircular Curvature Tensor on Generalized Sasakian Space Forms

Somashekhara P, Venkatesha and R.T. Naveen Kumar

Share this article

Research Article

Pages: 233 - 240

Eigensubspaces of endomorphisms of algebra of convergent power series

Aydin I. Shahbazov and Dashqin A. Seyidov

Share this article

Research Article

Pages: 253 - 260

On the coefficient estimates of analytic and bi-univalent m-fold symmetric functions

Arzu Akgul

Share this article

Research Article

Pages: 261 - 267

A Note on Implicit Fractional Differential Equations

Jiahua Dong, Yuqiang Feng and Jun Jiang

Share this article

Research Article

Pages: 269 - 286

On the Number of Irreducible Polynomials Over GF(2) with some Prescribed Coefficients

Kübra Afşar, Ernist Tilenbaev, Erdal Güner and Zülfükar Saygı

Share this article

Research Article

Pages: 287 - 293

Family of Strongly Additive Vector Measures

Xin-Lei Yong, Yi-Fan Han, Ling-Shan Xu, Yuan-Hong Tao

Share this article

Research Article

Pages: 295 - 300

Non-Hermitian Hamiltonian in P T−symmetric Quantum System

Xiao-Yu Li, Yi-Fan Han, Xin-Lei Yong, Xue Gong and Yuan-Hong Tao

Share this article

Research Article

Pages: 301 - 311

Some Properties Of Functions From Generalized Sobolev-Morrey Type Spaces

Alik M. Najafov and Rovshan F. Babayev

Share this article
Top